# SDR UALA2010080402820

- Difficulty date: August 3, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 65,577 hours, 24,561 cycles
- Engine: Pwa PW2037
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: 314N301025SP
- Condition: Delaminated
- Location: Inlet Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG INLET COWL 12:00 TO 3:00 FROM L/E TO T/E HAS OUTER SKIN DELAMINATION APPROX 3FT BY 6FT.   REPLACED NOSE COWL.
